# SDR SWIA201642773

- Difficulty date: November 2, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 37,821 hours, 31,462 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Dirty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, G, A

## Discrepancy

RIGHT PACK FAILED FOLLOWED QRH,  DESCENDED TO 25FL THEN LT PACK FAILED, LOST PRESSURIZATION.  DIVERTED.  DECLARED AN EMERGENCY AND DEPLOYED OXYGEN MASKS.  CLEANED CABIN TEMPERATURE SENSOR FAN IAW AMM. RAN BOTH PACKS, WITH ENGINES AND PRESSURIZED A/C IAW AMM. OPS CHECK GOOD NO FAULTS FOUND.
